BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Chaos in periodically perturbed planar Hamiltonian systems using linked twist maps

Participants in the publication
Alessandro Margheri (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
Carlota Rebelo (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
Fabio Zanolin (Author)

Date of Publication
2010-12

Where published
Journal of Differential Equations

Publication Identifiers

Publisher
Elsevier BV

Volume
249
Number
12

Number of pages
24
Starting page
3233
Last page
3257

Document Identifiers
DOI - https://doi.org/10.1016/j.jde.2010.08.021
URL - http://dx.doi.org/10.1016/j.jde.2010.08.021


Export

APA
Alessandro Margheri, Carlota Rebelo, Fabio Zanolin, (2010). Chaos in periodically perturbed planar Hamiltonian systems using linked twist maps. Journal of Differential Equations, 249, 3233-3257. http://dx.doi.org/10.1016/j.jde.2010.08.021

IEEE
Alessandro Margheri, Carlota Rebelo, Fabio Zanolin, "Chaos in periodically perturbed planar Hamiltonian systems using linked twist maps" in Journal of Differential Equations, vol. 249, pp. 3233-3257, 2010. 10.1016/j.jde.2010.08.021

BIBTEX
@article{48097, author = {Alessandro Margheri and Carlota Rebelo and Fabio Zanolin}, title = {Chaos in periodically perturbed planar Hamiltonian systems using linked twist maps}, journal = {Journal of Differential Equations}, year = 2010, pages = {3233-3257}, volume = 249 }